# SDR IXXA20130426012

- Difficulty date: April 26, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 62,827 hours, 237,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERNUMERARY EMERGENCY FLASHLIGHT FAILED TO CHARGE PROPERLY.  R & R THE EMERGENCY FLASHLIGHT IAW AMM 25-64-00, PAGE 204.  OPS CHECKS GOOD.
